# SDR AALA201609239008

- Difficulty date: September 7, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,444 hours, 22,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480043202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LEFT L2 GIRT BAR FITTING SILL PLATE AREA AT FRAME 66 AND Y1500. REPAIRED SILL PLATE PER SRM 53-41-14.
